# SDR USAA980142

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 759
- Part time: 49,556 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND CRACK AT STA 759 S17R, 3 INCH LONG SKIN.  REMOVED PRE-DOUBLER AND BLIND FASTENERS, FABRICATED DOUBLER AND INSTALLED PER SRM 53-30-3 FIG 25 AND EA 30778.  (X)
